In this paper, it is shown that a mapping from a sequential space is continuous iff it is sequentially continuous, which improves a result by relaxing first-countability of domains to sequentiality. An example is also given to show that open mappings do not imply Darboux-mappings, which answers a question posed by Wang and Yang.
G. Ying, Department of Mathematics, Suzhou University, China email@example.com
"Two Questions on Continuous Mappings,"
Rose-Hulman Undergraduate Mathematics Journal: Vol. 7
, Article 3.
Available at: http://scholar.rose-hulman.edu/rhumj/vol7/iss2/3